Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 106, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 13, 2015, 10:19 PM CDT for Val Verde County, Texas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 10:19 PM CDT (03:19 UTC)
- Expired
- Jun 14, 2015, 12:15 AM CDT
- In force
- 116 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 116 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 3.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 971 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1566 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
582
WGUS54 KEWX 140319
FFWEWX
TXC465-140515-
/O.NEW.KEWX.FF.W.0106.150614T0319Z-150614T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1215 AM CDT
* AT 1019 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANGTRY...JUNO...COMSTOCK...OSMAN...PANDALE...SHUMLA...LAKE VIEW...
SEMINOLE CANYON STATE PARK...AMISTAD VILLAGE...BOX
CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA...DEVILS
SHORES...BAKERS CROSSING...HACKBERRY CROSSING AND DEVILS RIVER
STATE NATURAL AREA.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3027 10171 3029 10081 2947 10085 2944 10103
2952 10118 2952 10125 2962 10125 2963 10126
2958 10129 2965 10130 2965 10136 2970 10137
2977 10140 2975 10144 2979 10147 2976 10154
2981 10155 2977 10158 2976 10165
$$
MSL1 follow-up statement
525
WGUS74 KEWX 140444
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT SAT JUN 13 2015
TXC465-140515-
/O.CON.KEWX.FF.W.0106.000000T0000Z-150614T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
1144 PM CDT SAT JUN 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
VAL VERDE COUNTY...
AT 1140 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS VAL VERDE COUNTY. DOPPLER RADAR
ESTIMATED 1 TO 2 INCHES OF RAINFALL BETWEEN JUNO AND SEMINOLE CANYON
STATE PARK THE PAST HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JUNO...COMSTOCK...SHUMLA...LAKE VIEW...SEMINOLE CANYON STATE
PARK...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD
CROSSING...ROUGH CANYON REC AREA...DEVILS SHORES...BAKERS CROSSING
AND DEVILS RIVER STATE NATURAL AREA.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS
CENTRAL VAL VERDE COUNTY WITHIN THE NEXT HOUR AS THE LINE OF STORMS
PUSHES TO THE EAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3029 10081 2947 10085 2944 10103 2952 10118
2952 10125 2962 10125 2963 10126 2958 10129
2965 10130 2965 10136 2970 10137 2977 10140
2975 10144 2979 10147 2976 10154 2981 10155
2977 10158 2976 10165 3027 10150
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 9:26 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 13, 9:26 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 926 PM CDT SAT JUN 13 2015 .UPDATE... LIGHT RAIN IS JUST ENTERING THE WESTERN PART VAL VERDE COUNTY WITH MODERATE TO HEAVY RAIN EXPECTED AT THE TOP OF THE HOUR. A LINE OF STRONG STORMS IS FORECAST TO PUSH FROM THE NORTHWEST INTO VAL VERDE COUNTY AND PRODUCE HEAVY RAIN...FREQUENT AND DANGEROUS LIGHTNING STRIKES...WIND GUSTS UP TO 50 MPH AND UP TO ONE QUARTER SIZE HAIL. MAIN CONCERNS WITH THESE STORMS ARE HEAVY RAIN WITH POSSIBLE 1 TO 2 INCHES PER HOUR LEADING TO FLASH FLOODING AND THUNDERSTORM WIND GUSTS UP TO 50 MPH. THE LINE OF STORMS IS EXPECTED TO DISSIPATE OVERNIGHT AS IT PUSHES SOUTHEASTWARD ACROSS THE RIO GRANDE PLAINS. && .PREV DISCUSSION... /ISSUED 709 PM CDT SAT JUN 13 2015/ AVIATION.../00Z TAFS/ CONVECTION CURRENTLY OVER THE REGION SHOULD DISSIPATE AROUND SUNSET. WILL HAVE TO CONTINUE TO MONITOR THE WESTERN AREAS FOR CONVECTION LATER THIS EVENING AND OVERNIGHT. WILL SEE VFR CONDITIONS UNTIL MVFR CIGS BEGIN TO DEVELOP BETWEEN 05Z-07Z. BY 10Z IFR CIGS WILL LIKELY DEVELOP ACROSS THE I-35 SITES. AT THIS TIME EXPECT KDRT TO REMAIN MVFR. AFTER 16Z WILL SEE A RETURN TO MVFR CIGS. EXPECTING MORE CONVECTION SUNDAY SIMILAR TO WHAT WE EXPERIENCED TODAY. SO AFTER 18Z EXPECT TO SEE SCATTERED CONVECTION DEVELOP. FOR NOW JUST INCLUDED VCSH DUE TO TIMING AND LOCATION ISSUES. E/SE WINDS NEAR 15 KNOTS WILL DECREASE TO NEAR 10 KNOTS AFTER SUNSET AND BECOME MORE S/SE. WINDS AFTER 16Z SUNDAY WILL BE SE 10-20 KNOTS. ANY CONVECTION OR CONVECTIVE OUTFLOWS COULD PRODUCE WIND GUSTS OF 30-35 KNOTS. PREV DISCUSSION... /ISSUED 308 PM CDT SAT JUN 13 2015/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...ISOLATED SHOWERS AND STORMS EAST OF I-35 WILL DIMINISH TOWARDS SUNSET. RE-DEVELOPMENT OF STREAMER SHOWERS ACROSS THE EAST ARE FORECAST BY SEVERAL MODELS OVERNIGHT. ACROSS WEST TEXAS...CONVECTION IS ONCE AGAIN DEVELOPING THIS AFTERNOON. MID LEVEL FLOW IS WEAKER TODAY THAN YESTERDAY... HOWEVER DESPITE THIS A ROBUST 35-45KT 850MB LLJ IS FORECAST TO DEVELOP ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE THIS EVENING AND OVERNIGHT...WHICH MAY SUPPORT STORMS MAINTAINING STRENGTH INTO THE FAR WESTERN CWA LATE EVENING AND OVERNIGHT. A FEW HI RESOLUTION MODELS AS WELL AS NAM12 AND GFS INDICATE THIS OCCURRING. A FEW STRONGER STORMS MAY BE POSSIBLE WITH SMALL HAIL AND STRONG WIND GUSTS WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE TONIGHT...BUT THE BIGGER THREAT MAY BE LOCALLY HEAVY RAINFALL WEST OF THIS LINE...SHOULD THE COMPLEX MAINTAIN ITSELF INTO THE FAR WESTERN CWA. SUNDAY SHOULD BE A REPEAT OF TODAY...WITH PERHAPS SLIGHTLY MORE COVERAGE ALONG THE I-35 CORRIDOR AND ESPECIALLY EAST. A FEW SHOWERS AND STORMS COULD CONTAIN HEAVY DOWNPOURS. LONG TERM (MONDAY THROUGH SATURDAY)...THE FORECAST MONDAY NIGHT THROUGH WEDNESDAY WILL BE HIGHLY DEPENDENT ON A POTENTIAL TROPICAL SYSTEM. WE CONTINUE TO MONITOR A BROAD AREA OF LOW PRESSURE NEAR BELIZE AND THE YUCATAN. THIS SYSTEM WILL BE STEERED NORTHWEST SUNDAY AND MONDAY INTO THE GULF OF MEXICO...AROUND THE SOUTHWEST PERIPHERY OF A RIDGE ACROSS THE SOUTHEAST U.S. AND BROAD TROUGH ACROSS TEXAS. ENVIRONMENTAL CONDITIONS ARE EXPECTED TO SUPPORT SOME DEVELOPMENT OF THIS SYSTEM OVER THE GULF OF MEXICO AS UPPER LEVEL WIND SHEAR RELAXES...AND AS OF SATURDAY AFTERNOON THE NATIONAL HURRICANE CENTER IS CURRENTLY GIVING THE SYSTEM A 50 PERCENT CHANCE OF DEVELOPMENT INTO A TROPICAL CYCLONE. GLOBAL MODELS ARE GENERALLY CONVERGED ON A LANDFALL SOMEWHERE ALONG THE MID OR UPPER TEXAS COAST TUESDAY MORNING. HOW ORGANIZED THE SYSTEM BECOMES AND THE EXACT TRACK INTO AND THROUGH TEXAS WILL DICTATE POPS AND QPF AMOUNTS ACROSS SOUTH-CENTRAL TEXAS. A MORE ORGANIZED SYSTEM INTO THE UPPER TEXAS COAST WILL LEAVE THE EWX CWA ON THE DRY SUBSIDENT SIDE. A WEAKER SYSTEM INTO THE MID TEXAS COAST WILL POTENTIALLY BRING HEAVY RAINFALL TO PORTIONS OF THE AREA TUESDAY AND WEDNESDAY. USING A BLENDED APPROACH FOR NOW OF ECMWF/GFS AS WELL AS WPC/NHC COORDINATION WE HAVE SHOWN A GRADIENT OF LIKELY POPS ACROSS THE NORTHEAST AND EASTERN CWA TUESDAY AND WEDNESDAY TO SLIGHT CHANCE ALONG THE RIO GRANDE...WITH LOCALLY HEAVY RAINFALL MENTIONED CENTRAL AND ESPECIALLY EASTERN ZONES. AS THE FORECAST AND TRENDS ON THE POTENTIAL DEVELOPMENT OF THIS SYSTEM BECOME CLEARER SUNDAY AND MONDAY POPS AND QPF AND RESULTING IMPACTS WILL LIKELY BE REFINED ACROSS THE EWX CWA...SO STAY CLOSELY TUNED. BEYOND WEDNESDAY...MODELS INDICATE A BROAD MID AND UPPER LEVEL WEAKNESS REMAINING OVER THE AREA THURSDAY AND FRIDAY. DIURNALLY DRIVEN ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE BOTH DAYS. DRYING AND POTENTIAL FOR WEAK RIDGING TO BUILD OVER THE AREA TAKES PLACE NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 90 73 89 72 / 20 40 10 40 20 AUSTIN BERGSTROM INTL AIRPORT 73 90 72 89 71 / 20 40 10 40 20 NEW BRAUNFELS MUNI AIRPORT 74 91 73 90 72 / 20 40 10 40 20 BURNET MUNI AIRPORT 73 89 72 88 71 / 20 30 10 30 20 DEL RIO INTL AIRPORT 76 93 75 93 75 / 40 10 30 10 10 GEORGETOWN MUNI AIRPORT 73 89 73 88 71 / 20 40 10 40 20 HONDO MUNI AIRPORT 75 90 74 91 73 / 20 20 10 20 10 SAN MARCOS MUNI AIRPORT 73 89 72 89 72 / 20 40 10 40 20 LA GRANGE - FAYETTE REGIONAL 73 89 73 88 73 / 30 50 30 50 50 SAN ANTONIO INTL AIRPORT 75 90 74 90 74 / 20 30 10 30 20 STINSON MUNI AIRPORT 76 91 75 91 74 / 20 30 10 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 13, 2:07 PM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 207 PM CDT SAT JUN 13 2015 TXZ171>173-183>194-202>209-217>225-228-141915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 207 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE...OR ALONG AND WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE. SOME STORMS COULD CONTAIN LOCALLY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING. IN ADDITION...SOME STORMS COULD BECOME STRONG CONTAINING SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GULF MOISTURE WILL INCREASE SIGNIFICANTLY ON MONDAY INTO TUESDAY AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS COAST LATE MONDAY OR TUESDAY MORNING. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE LATE MONDAY NIGHT THROUGH WEDNESDAY...WITH THE GREATEST THREAT ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. STAY TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON THIS SYSTEM BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 13, 4:50 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 PM CDT SAT JUN 13 2015
TXZ207-132245-
GUADALUPE TX-
450 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY UNTIL
545 PM CDT...
AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF KINGSBURY...OR 10 MILES EAST OF SEGUIN...MOVING NORTH
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEGUIN...STAPLES...MCQUEENEY...KINGSBURY...GERONIMO...ZIPP AND NOLTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2939 9784 2939 9801 2961 9811 2979 9784
2963 9769
TIME...MOT...LOC 2150Z 185DEG 23KT 2952 9780
MSLSpecial weather statement, Jun 13, 4:55 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT SAT JUN 13 2015
TXZ223-132300-
GONZALES TX-
455 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GONZALES COUNTY
UNTIL 600 PM CDT...
AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NIXON...OR 15 MILES EAST OF STOCKDALE...MOVING NORTH AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NIXON...BEBE AND LEESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2920 9767 2932 9781 2941 9782 2949 9776
2948 9761
TIME...MOT...LOC 2155Z 184DEG 23KT 2930 9772
MSLSpecial weather statement, Jun 13, 5:26 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 PM CDT SAT JUN 13 2015
TXZ221-132330-
WILSON TX-
526 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILSON COUNTY UNTIL 630 PM CDT...
AT 524 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PANDORA AND STOCKDALE...MOVING NORTH AT 25 MPH. OTHER STORMS
WERE DEVELOPING ACROSS MOST OF CENTRAL AND NORTHERN WILSON COUNTY.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...POTH...STOCKDALE...LA VERNIA...PANDORA...SUTHERLAND
SPRINGS...FAIRVIEW AND CANADA VERDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2905 9834 2916 9834 2937 9813 2936 9811
2937 9811 2937 9787 2925 9777 2892 9821
TIME...MOT...LOC 2224Z 174DEG 13KT 2923 9789
MSLSpecial weather statement, Jun 13, 10:02 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT SAT JUN 13 2015
TXZ183-140400-
VAL VERDE TX-
1002 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1100 PM
CDT...
AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
SHEFFIELD TO 12 MILES SOUTHWEST OF LANGTRY...AND MOVING EAST AT 35
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...JUNO...OSMAN...SEMINOLE CANYON STATE PARK...
PANDALE...SHUMLA...PAFFORD CROSSING...HACKBERRY CROSSING...DEVILS
RIVER STATE NATURAL AREA...ROUGH CANYON REC AREA...DEVILS SHORES AND
BAKERS CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3029 10173 3029 10081 2950 10081 2956 10124
2963 10126 2962 10128 2958 10128 2958 10131
2965 10130 2966 10135 2965 10136 2970 10137
2977 10140 2975 10144 2979 10146 2976 10154
2981 10155 2977 10158 2976 10171
TIME...MOT...LOC 0302Z 268DEG 30KT 3061 10175 2971 10173
MSLThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| Jun 13, 11:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Jun 13, 11:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 13, 11:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| Jun 13, 11:57 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jun 14, 12:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Jun 14, 12:50 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jun 14, 1:28 AM CDT | Special Weather Statement | EWX | Kerr, Kinney, Real, Uvalde | 47 min |
| Jun 14, 2:21 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jun 14, 3:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 3 hr |
| Jun 14, 4:07 AM CDT | Flash Flood Warning | EWX | Bandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 3 hr |
| Jun 14, 4:22 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jun 14, 4:51 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Travis | 3 hr |
| Jun 14, 5:20 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Jun 14, 5:39 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 4 hr |
| Jun 14, 6:14 AM CDT | Flash Flood Warning | EWX | Bexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 4 hr |
| Jun 14, 6:34 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:44 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more | 15 hr |
| Jun 14, 6:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 23 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Gonzales | 54 hr |
| Jun 14, 9:28 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 10:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 10:18 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 14, 10:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 14, 11:41 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 14, 1:44 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Jun 14, 2:05 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more | 3 hr |
| Jun 14, 2:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Jun 14, 2:27 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| Jun 14, 2:40 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar | 2 hr |
| Jun 14, 2:43 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| Jun 14, 3:36 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 24 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| Jun 14, 4:07 PM CDT | Special Weather Statement | EWX | Travis | 23 min |
| Jun 14, 4:32 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 14, 5:01 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Jun 14, 5:41 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| Jun 14, 6:00 PM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| Jun 14, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 65 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.